Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why am I having pain in lower chest?

User rating for this question
Answered by
Practicing since : 1966
Answered : 4497 Questions
Hi I have lower chest pain in the middle it last half hour it became better when I drink
Posted Thu, 20 Dec 2012 in General Health
Answered by Dr. Anantharamakrishnan 40 minutes later
Hi friend,
Welcome to Health Care Magic

Any pain at 40 and beyond should be investigated as HEART PAIN – UNLESS PROVED OTHERWISE – You need ECG and blood tests for cardiac markers.

Only thing you said - it is better with drinking!? It could be Oesophagitis.
You have not said of more characteristics of the pain – pain from the heart is oppressing, in central chest (and left), worse on effort, may radiate to shoulders and arms, associated with sweating and so on.

In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours.

Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor